MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TOTAL PROTEIN
Catalog Number 05171954190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c702 analyzer is (b)(6).The reaction data from the analyzer was checked and for the initial value, it appears that a high dose hook effect is likely.The initial repeat, 1:3, and 1:5 dilution reactions appeared unstable.The 1:2 dilution value had decreasing absorbance at the end of the reaction.Calibration and controls were acceptable, so a general reagent issue can be ruled out.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient urine sample tested with total protein urine/csf gen.3 on a cobas 8000 c702 module.The sample initially resulted in a total protein value of 3064 mg/l accompanied by a data flag indicating high absorbance.The sample was automatically repeated, resulting in a value of 1152 mg/l.The sample was diluted 1:2 and repeated, resulting in a raw total protein value of 1591 mg/l which was calculated to a final value of 3182 mg/l.The sample was diluted 1:3 and repeated, resulting in a raw total protein value of 931 mg/l which was calculated to a final value of 2793 mg/l.The sample was diluted 1:5 and repeated, resulting in a raw total protein value of 415 mg/l which was calculated to a final value of 2075 mg/l.The sample was diluted 1:10 and repeated, resulting in a raw total protein value of 104 mg/l which was calculated to a final value of 1040 mg/l.
 
Additional Manufacturer Narrative
The customer stated there was no evidence of gammopathy in the patient.The customer stated that the 1:3 dilution was performed as an automatic repeat by the analyzer.The customer stated that dilutions were performed twice manually by different operators and the results were comparable.Medwatch field d10 has been updated.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
TPUC3
Common Device Name
TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20009474
Report Number1823260-2024-02388
Device Sequence Number7201599
Product Code JGQ
UDI-Device Identifier04015630925179
UDI-Public04015630925179
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K071239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number05171954190
Device Lot Number79939500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer11/06/2024
12/04/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date11/27/2024
12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTRACEPTIVE PILL CERAZETTE; CORTISONE; DAPAROX; ESOMEPRAZOL; FREMANEZUMAB; INFLIXIMAB; PAROXETIN; TRIPTAN
Patient SexUnknown